# SDR AALA200801409

- Difficulty date: May 26, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 20H MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 20H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
